Publicação: On multivariate orthogonal polynomials and elementary symmetric functions
Nenhuma Miniatura disponível
Data
2023-01-01
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Tipo
Artigo
Direito de acesso
Resumo
We study families of multivariate orthogonal polynomials with respect to the symmetric weight function in d variables Bγ(x)=∏i=1dω(xi)∏i<j|xi-xj|2γ+1,x∈(a,b)d,for γ> - 1 , where ω(t) is an univariate weight function in t∈ (a, b) and x= (x1, x2, … , xd) with xi∈ (a, b). Applying the change of variables xi, i= 1 , 2 , … , d, into ur, r= 1 , 2 , … , d, where ur is the r-th elementary symmetric function, we obtain the domain region in terms of the discriminant of the polynomials having xi, i= 1 , 2 , … , d, as its zeros and in terms of the corresponding Sturm sequence. Choosing the univariate weight function as the Hermite, Laguerre, and Jacobi weight functions, we obtain the representation in terms of the variables ur for the partial differential operators such that the respective Hermite, Laguerre, and Jacobi generalized multivariate orthogonal polynomials are the eigenfunctions. Finally, we present explicitly the partial differential operators for Hermite, Laguerre, and Jacobi generalized polynomials, for d= 2 and d= 3 variables.
Descrição
Idioma
Inglês
Como citar
Numerical Algorithms, v. 92, n. 1, p. 183-206, 2023.